Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Black spot on forehead after trauma. Applied contractubex. Want better medicine

I am 30 years old residing at Assam, India.Just few days I've a small accident.Due to that one round shape black spot has occurred on my forehead..I've been trying one ointment like contractubex for the last 1 month. But not get the desirable benefit..Can you please suggest me some better medicine/ointment through which the black spot will vanish quickly..
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
As you have told ,, seems like you just like a black hyperpigmented mark over your forehead....Now contractubex cream is usually prescribed when you have a raised lesion or a scar...If that is the case, you can continue to use it but if itz just a black scar which is at level with the skin, then i would advice that you use some kind of a lightening agent like kojic acid and vitamin c combination over the scar,,this is a simple, harmless lightening agent which can be used for as long the blackish pigmentation is there.. Also ,try not to touch the area too much ...use proper sunscreen (spf>26) before going out in the sun so that the lesion doesn't darken any further....and take a diet rich in vitamin C and antioxidants like Citrus fruits and lots of salads

Hope it helps
Dr Geetika Paul
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor